# SDR UALA2013010300015

- Difficulty date: January 3, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 79,456 hours, 22,879 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R GIRT BAR IS DISLODGED.   AFT GIRT BAR SLIDER FOUND COCKED.  RE-INSTALLED SLIDER ON GIRT BAR LEAF SPRING.  CHECK OPERATION OF GIRT BAR.  GIRT BAR & SLIDE LIGHT ARM & DIS-ARMED NORMAL.  DOOR OPERATION NORMAL.  REMOVED ASSIST BOTTLE PINS & SLIDE PRESSURE BOTTLE SAFETY PIN.  CONFIRMED DOOR 4R GIRT BAR SLIDER SPRINGS AND RIVETS IN GOOD CONDITION.  SLIDER ENGAGEMENT AND OPERATION GOOD.  INDICATION GOOD.  CONFIRMED DOOR ASSIST BOTTLE PINS REMOVED, PRESS GOOD.  SLIDE BOTTLE PIN REMOVED AND STOWED.
